# SDR CALA9701568

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE IN LEADING EDGE OF LEFT HORIZONTAL STABILIZER AT XFS 154.311.  FILLER AND DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-35-01.
